MathSciNet Relay Station
MathSciNet bibliographic data
MR2270289 47A13 (06F25 08B20 16W10 46A55 47A63 47N70)
Helton, J. William; McCullough, Scott; Putinar, Mihai Strong majorization in a free $\ast$-algebra. Math. Z. 255 (2007), no. 3, 579–596.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement